# SDR VNAA0603005

- Difficulty date: March 6, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,936 hours, 3,944 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH FLAPS AT 20 DEGREES SELECTED TO 30 DEGREES THE -FLAPS FAIL- MESSAGE ILLUMINATED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND RESET THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
